# SDR PNSA2017102502

- Difficulty date: October 25, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N365
- Make and model: Saab 340B
- Aircraft serial: 265
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: A3193
- Condition: False Indication
- Location: E/E Bay
- Part time: 6,431 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AVIONICS SMOKE LIGHT ILLUMINATED IN FLIGHT.  NO FIRE OR SMOKE.
